... experiencing throat tightness , grogginess, belly aches. Has anyone else experienced this? I am nervous to keep taking it. It is saturday and I cannot reach my dr. Should I stop today? My dosage is small and my condition is mild. Any help would be greatly appreciated
Keep taking the medication, if you can tolerate this temporary. Those symptoms are your body adjusting to the med. This is one of those situations where I believe you will be okay. The reason for those feelings could be due, in part, to how your body is utilizing it. Another thing... don't move up in dose too quickly. The body actually utilizes more of the armour than any of the other synthetics. So even though the dose is small... you are getting it more directly and more quickly, too. You are using this under your tongue, right? You take it first thing, right? Then pretty much the same time every day, yes? Due talk with your doctor but I hope you will give this a chance to work for you.
I have been promoting a book that I truly believe has been one of the best and truly beneficial works written in layman' terms. The book is titled, "THYROID POWER, 10 STEPS TO BETTER HEALTH" by Dr. Richard Shames, M.D. and his wife Karalee Shames, RN, PhD. The reading is so informative and enlightening that I find myself re-reading parts of it over and over until it sinks in. I have been on the compounded version for many, many years and my weight is finally under control. I am nearing 60 years young and I feel pretty darn good. This book talks about the various symptoms that mimick other illnesses so lots of people are suffering out there when the bottom line could be thyroid issues. You can pick it up at the library or buy it through various online sources. It's an eye-opener... that is for sure.
Every "body" is different... I hope you adjust to it sooner rather than later. But more importantly, I hope you will read everything you can get your hands on. So much good material out there... Also keep a journal so that you can better monitor your condition.
The best is yet to come...
- Armour Thyroid Information for Consumers
- Armour Thyroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Armour Thyroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2011 • 1 answer
Posted 4 Jan 2012 • 2 answers
Armour Thyroid - I was on synthroid for 20 plus years, recently have started 90mg of armour because?
Posted 21 Apr 2012 • 3 answers
Posted 13 Mar 2013 • 2 answers
Posted 29 Jun 2016 • 0 answers